# SDR USAA2014053000008

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 45,140 hours, 16,663 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 26323190027
- Part serial: 1763
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 45,139 hours, 16,662 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LG FAILED TO EXTEND.  RECYCLED LG HANDLE, GEAR EXTENDED NORMALLY.  REPLACED LG SAFETY VLV, LG CONTROL LEVER, LANDING GEAR PRIORITY VLV & RELAY 48GA.
